# SDR 03313626

- Difficulty date: November 9, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Aircraft time: 14,798 hours, 12,475 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372154
- Part serial: DHFM
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF CREW REPORTED THE FIRST OFFICERS MULTI FUNCTION AND PRIMARY FLIGHT DISPLAYS WERE FLICKERING CAUSING A LOSS OF ALL FLIGHT DISPLAY INFORMATION.  THE FAULT WAS TROUBLESHOT BACK TO THE NR 2 ADC UNIT AND UNIT WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
